MAUDE Adverse Event Report: MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711519
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 2017-09-08.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the nurses experience leakage from the port cover while using it.Nurses had to secure tape to hold the port covers in place.
 
Additional Manufacturer Narrative
The device history record file was reviewed indicating that product was released meeting all quality standard requirements.A sample was received for evaluation.An evaluation was performed and there were no issues found.The reported issue could not be confirmed.Because the reported issue could not be confirmed, a root cause could not be determined.However, the dual port cap was found upside which will result in a weak seal and causing a leak.The dual port cap must be placed with the longest section sealing the dual port.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MITG - KENMEX
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key6851429
Report Number9612030-2017-05159
Device Sequence Number1117629
Product Code KNT
UDI-Device Identifier20884521009698
UDI-Public20884521009698
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884711519
Device Catalogue Number8884711519
Device Lot Number627121564X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer10/02/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1